# SDR 2008UALA06510

- Difficulty date: November 13, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 64,584 hours, 18,644 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

TWO EEL EXIT IDENTIFIERS HAVE BROKEN WIRES.   REPLACED 2 EA EEL IDENTIFIERS, 1 EA SEAT ROW 15 LT AND RT.  OPS CHECKS GOOD.
